# SDR SWAA2023010486013

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK POSITION M1672 INOP.   REPLACED EMERGENCY LIGHT BATTERY PACK POSITION M1672 PER REFERENCE AMM 33-51-06-960-805. PENDING TEST.   BATTERY PACK M1672 TEST NORMAL PER AMM 33-51-06-960-805.
